By Topic

Comments on Šiljak's conjecture

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mori, T. ; Kyoto University, Kyoto, Japan ; Kuwahara, M.

Some comments are presented on Siljak's conjecture concerning the existence of the positive definite symmetric solution with nonnegative elements of the matrix Lyapunov equation. Namely, the validity of the conjecture is proved in the case of order two and some matrix classes which support the conjecture are shown in the general case by constructing the solution directly.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 2 )